# SDR IPXA2019022099218

- Difficulty date: February 12, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: A5461081160200
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CNO. 1 PYLON, I/B T/R SPRING SEAL CRACKEDREMOVED AND REPLACED SPRING SEAL IAW PW SRM 54-04-01
